Topological properties of the one dimensional exponential random geometric graph

Gupta, Bhupendra, Iyer, Srikanth K., Manjunath, D. . Random Structures & Algorithms 2008. 32 (2) :181-204

Locate this article in:

Bibtex

@article{CIS-246825,
  Author = {Gupta, Bhupendra and Iyer, Srikanth K. and Manjunath, D.},
  Title = {Topological properties of the one dimensional exponential random geometric graph},
  Journal = {Random Structures & Algorithms},
  Volume = {32},
  Number = {2},
  Year = {2008},
  Pages = {181--204},
  Keywords = {Components, Connectivity, degree, largest nearest-neighbor distance}
}

Similar articles